Facebook Instagram Twitter RSS Feed Back to top

The minimal arity of near unanimity polymorphisms

In: Mathematica Slovaca, vol. 69, no. 2
Libor Barto - Ondřej Draganov

Details:

Year, pages: 2019, 297 - 310
Keywords:
near unanimity operation, polymorphism
About article:
Dmitriy Zhuk has proved that there exist relational structures which admit near unanimity polymorphisms, but the minimum arity of such a polymorphism is large and almost matches the known upper bounds. We present a simplified and explicit construction of such structures and a detailed, self–contained proof.
How to cite:
ISO 690:
Barto, L., Draganov, O. 2019. The minimal arity of near unanimity polymorphisms. In Mathematica Slovaca, vol. 69, no.2, pp. 297-310. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0223

APA:
Barto, L., Draganov, O. (2019). The minimal arity of near unanimity polymorphisms. Mathematica Slovaca, 69(2), 297-310. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0223
About edition:
Published: 27. 3. 2019